# SDR FDEA201102180621

- Difficulty date: February 18, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE MAIN CABIN STA 690-480, LBL 25.  REMOVED SEAT TRACK, FABRICATED SEAT TRACK AND INSTALLED IAW SRM 53-10-2 FIG 7, 51-20-1, 51-10-1, 51-10-2, AND 51-30-2.
